# SDR UPS204444

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION AT THE SEAM DOUBLER ON THE RIGHT WING INBOARD FOREFLAP LOWER SURFACE.  MAINTENANCE REMOVED THE DAMAGED AREAS, APPLIED FIBERGLASS AND COMPLETED THE REPAIR PER SRM 51-51-11, 51-40-6.
